# SDR SWAA2017120418158

- Difficulty date: November 18, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 20,175 hours, 8,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT BULKHEAD LOWER FLOOR Z ANGLE CORRODED AT BS 500I, BETWEEN RBL 24 TO LBL 24.  R&R Z ANGLE IAW DWG AND SRM.
